# SDR IXKA9700039

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT MCO, FLT 424, RIGHT CEILING EMERGENCY CENTER LIGHT DUE TO OUT OF DATE STICKER.  REPLACED BATTERY PACK, OPS CHECK OK AS PER MM 33-00.  (M)
